RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1991, Volume 27, Number 8, Pages 1325–1333 (Mi de7560)  

Ordinary Differential Equations

On the stability in the large of a second-order autonomous system

G. S. Krechetov

Institute of Mathematics, Academy of Sciences Byelorussian SSR

Full text: PDF file (2327 kB)

English version:
Differential Equations, 1991, 27:8, 930–937

Bibliographic databases:
UDC: 517.925.51
Received: 30.06.1989

Citation: G. S. Krechetov, “On the stability in the large of a second-order autonomous system”, Differ. Uravn., 27:8 (1991), 1325–1333; Differ. Equ., 27:8 (1991), 930–937

Citation in format AMSBIB
\Bibitem{Kre91}
\by G.~S.~Krechetov
\paper On the stability in the large of a second-order autonomous system
\jour Differ. Uravn.
\yr 1991
\vol 27
\issue 8
\pages 1325--1333
\mathnet{http://mi.mathnet.ru/de7560}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1138060}
\zmath{https://zbmath.org/?q=an:0731.34053}
\transl
\jour Differ. Equ.
\yr 1991
\vol 27
\issue 8
\pages 930--937


Linking options:
  • http://mi.mathnet.ru/eng/de7560
  • http://mi.mathnet.ru/eng/de/v27/i8/p1325

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:55
    Full text:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020